×

A study on \(\phi\)-recurrence \(\tau\)-curvature tensor in \((k,{\mu})\)-contact metric manifolds. (English) Zbl 1416.53028

Summary: In this paper we study \(\phi\)-recurrence \(\tau\)-curvature tensor in \((k,{\mu})\)-contact metric manifolds.

MSC:

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D15 Almost contact and almost symplectic manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D.E. Blair: Contact metric manifolds in Riemannian geometry. Springer-Verlag, Berlin-New-York (1976). Lecture Notes in Mathematics 509; · Zbl 0319.53026
[2] D.E. Blair, T. Koufogiorgos, B.J. Papantoniou: Contact metric manifolds satisfying a nullity condition. Israel J. Math. 91 (1995) 189-214.; · Zbl 0837.53038
[3] E. Boeckx, P. Buecken, L. Vanhecke: ϕ-symmetric contact metric spaces. Glasgow Math. J. 41 (1999) 409-416.; · Zbl 0963.53008
[4] U.C. De, A.K. Gazi: On ϕ-recurrent N(k)-contact metric manifolds. Math. J. Okayama Univ. 50 (2008) 101-112.; · Zbl 1140.53015
[5] U.C. De, A.A. Shaikh, S. Biswas: On ϕ-recurrent Sasakian manifolds. Novi Sad J. Math. 33 (2003) 13-48.; · Zbl 1090.53033
[6] H.G. Nagaraja, G. Somashekhara: τ-curvature tensor in (k, µ)-contact metric manifolds. Mathematica Aeterna 2 (6) (2012) 523-532.; · Zbl 1290.53076
[7] B.J. Papantonion: Contact Riemannian manifolds satisfying R(ξ, X) · R = 0 and ξ 2 (k, µ)-nullity distribution. Yokohama Math. J. 40 (2) (1993) 149-161.; · Zbl 0780.53037
[8] C.R. Premalatha, H.G. Nagaraja: On Generalized (k, µ)-space forms. Journal of Tensor Society 7 (2013) 29-38.; · Zbl 1452.53046
[9] A.A. Shaikh, K.K. Baishya: On (k, µ)-contact metric manifolds. Differential Geometry - Dynamical Systems 8 (2006) 253-261.; · Zbl 1160.53349
[10] R. Sharma, D.E. Blair: Conformal motion of contact manifolds with characteristic vector field in the k-nullity distribution. Illinois J. Math. 42 (1998) 673-677.; · Zbl 0962.53028
[11] S. Tanno: Ricci curvatures of contact Riemannian manifolds. Tohoku Math. J. 40 (1988) 441-448.; · Zbl 0655.53035
[12] T. Takahashi: Sasakian ϕ-symmetric spaces. Tohoku Math. J. 29 (1977) 91-113.; · Zbl 0343.53030
[13] M.M. Tripathi, P. Gupta: τ-curvature tensor on a semi-Riemannian manifold. J. Adv. Math. Stud. 4 (1) (2011) 117-129.; · Zbl 1239.53053
[14] M.M. Tripathi, P. Gupta: On τ -curvature tensor in K-contact and Sasakian manifolds. International Electronic Journal of Geometry 4 (2011) 32-47.; · Zbl 1221.53079
[15] M.M. Tripathi, P. Gupta: (N(k), ξ)-semi-Riemannian manifolds: Semisymmetries. arXiv:1202.6138v[math.DG] 28 (2012).; · Zbl 1308.53069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.